Problems involving p -Laplacian type equations and measures

Tero Kilpeläinen

Mathematica Bohemica (2002)

  • Volume: 127, Issue: 2, page 243-250
  • ISSN: 0862-7959

Abstract

top
In this paper I discuss two questions on p -Laplacian type operators: I characterize sets that are removable for Hölder continuous solutions and then discuss the problem of existence and uniqueness of solutions to - div ( | u | p - 2 u ) = μ with zero boundary values; here μ is a Radon measure. The joining link between the problems is the use of equations involving measures.

How to cite

top

Kilpeläinen, Tero. "Problems involving $p$-Laplacian type equations and measures." Mathematica Bohemica 127.2 (2002): 243-250. <http://eudml.org/doc/249064>.

@article{Kilpeläinen2002,
abstract = {In this paper I discuss two questions on $p$-Laplacian type operators: I characterize sets that are removable for Hölder continuous solutions and then discuss the problem of existence and uniqueness of solutions to $-\operatorname\{div\}(|\nabla u|^\{p-2\}\nabla u)=\mu $ with zero boundary values; here $\mu $ is a Radon measure. The joining link between the problems is the use of equations involving measures.},
author = {Kilpeläinen, Tero},
journal = {Mathematica Bohemica},
keywords = {$p$-Laplacian; removable sets; -Laplacian; removable sets},
language = {eng},
number = {2},
pages = {243-250},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Problems involving $p$-Laplacian type equations and measures},
url = {http://eudml.org/doc/249064},
volume = {127},
year = {2002},
}

TY - JOUR
AU - Kilpeläinen, Tero
TI - Problems involving $p$-Laplacian type equations and measures
JO - Mathematica Bohemica
PY - 2002
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 127
IS - 2
SP - 243
EP - 250
AB - In this paper I discuss two questions on $p$-Laplacian type operators: I characterize sets that are removable for Hölder continuous solutions and then discuss the problem of existence and uniqueness of solutions to $-\operatorname{div}(|\nabla u|^{p-2}\nabla u)=\mu $ with zero boundary values; here $\mu $ is a Radon measure. The joining link between the problems is the use of equations involving measures.
LA - eng
KW - $p$-Laplacian; removable sets; -Laplacian; removable sets
UR - http://eudml.org/doc/249064
ER -

References

top
  1. Function Spaces and Potential Theory, Springer, Berlin, 1995. (1995) MR1411441
  2. An L 1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995), 241–273. (1995) MR1354907
  3. Nonlinear elliptic equations with right-hand side measures, Comm. Partial Diff. Eq. 17 (1992), 641–655. (1992) MR1163440
  4. Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), 539–551. (1996) MR1409661
  5. Selected Problems on Exceptional Sets, Van Nostrand, Princeton, N.Y., 1967. (1967) Zbl0189.10903MR0225986
  6. Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 28 (1999), 741–808. (1999) MR1760541
  7. Removable sets for Lipschitz harmonic functions in the plane, Rev. Mat. Iberoam. 16 (2000), 137–215. (2000) MR1768535
  8. Uniqueness and maximal regularity for nonlinear elliptic systems of n -Laplace type with measure valued right hand side, J. Reine Angew. Math. 520 (2000), 1–35. (2000) MR1748270
  9. Inverting the p -harmonic operator, Manuscripta Math. 92 (1997), 249–258. (1997) MR1428651
  10. A -superharmonic functions and supersolutions of degenerate elliptic equations, Ark. Mat. 26 (1988), 87–105. (1988) MR0948282
  11. Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford University Press, Oxford, 1993. (1993) MR1207810
  12. Hölder continuity of solutions to quasilinear elliptic equations involving measures, Potential Analysis 3 (1994), 265–272. (1994) 
  13. On the uniqueness problem for quasilinear elliptic equations involving measures, Rev. Mat. Iberoam. 12 (1996), 461–475. (1996) 
  14. Removable sets for continuous solutions of quasilinear elliptic equations, (to appear). (to appear) MR1887015
  15. Regularity of solutions to some degenerate double obstacle problems, Indiana Univ. Math. J. 40 (1991), 1009–1028. (1991) Zbl0767.35029MR1129339
  16. On the Wolff potential and quasilinear elliptic equations involving measures, Ann. Acad. Sci. Fenn. Ser. A I. Math. Dissertationes 104 (1996), 1–71. (1996) Zbl0860.35041MR1386213
  17. Local behavior of solutions to quasi-linear equations, Acta Math. 111 (1964), 247–302. (1964) MR0170096
  18. Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa 18 (1964), 385–387. (1964) Zbl0142.37601MR0170094
  19. On the weak continuity of elliptic operators and applications to potential theory, (to appear). (to appear) MR1890997
  20. Dirichlet problems for quasilinear elliptic equations with measure data, Preprint. 
  21. On nonhomogeneous quasilinear elliptic equations, Ann. Acad. Sci. Fenn. Math. Diss. 117 (1998). (1998) Zbl0911.35048MR1648847

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.